# SDR CA090526003

- Difficulty date: May 25, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT642A
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Shutoff Valve
- Part number: 1013890253
- Condition: Intermittent
- Location: Lt Fuel Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MX CHECK LT FIREWALL (FUEL) SHUT-OFF VALVE WAS FOUND TO BE INTERMITTENT. THIS VALVE HAD JUST BEEN REPLACED 32.6 HOURS AGO WITH AN OVERHAULED UNIT. OVERHAULED VALVE FROM ANOTHER SUPPLIER INSTALLED ON ACFT.  SYSTEM TESTED FOR OPERATION.
